# SDR AALA20050563

- Difficulty date: August 29, 2005
- Submitted: September 2, 2005
- Operation: Air carrier
- Aircraft: N785AN
- Make and model: Boeing 777223
- Aircraft serial: 30005
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 8100033901
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JFK - EMERGENCY LIGHT AT ONE LEFT COAT CLOSET INOPERATIVE.  REPLACED EMERGENCY LIGHT ASSEMBLY FOR NUMBER ONE LEFT COAT CLOSET.  SYSTEM GROUND CHECKED NORMAL OPERATION.
